# SDR 96ZZZX4161

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-100
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6521758
- Condition: Corroded
- Location: Inbd Aft Flap
- Component: 652163475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF ONE CARRIAGE SUPPORT FITTING FOUND EXFOLIATION ONCE THE LEADING EDGE CAP WAS REMOVED FROM SPAR.  FND CORROSION ON MATING SURFACES OF L/E CAP AND SPAR.  FLAP IN SHOP FOR COMPLETE HONEYCOMB/SKIN REPLACMENT AND OVERHAUL.  DUE TO DESIGN, AFT PORTION OF FITTING AND FWD FACE OF SPAR FITTING CANNOT BE INSPECTED DUE TO INACCESSABILITY.  OHM HAS NOTHING ON INSP OF THESE FITTINGS AND FWD FACE OF SPAR IN AREAS THAT ARE INACCESSIBLE, AND NOTHING ABOUT SEPARATING L/E FROM SPAR FOR INSP.  SUBMITTER RECOMMENDS OHM BE AMENDED TO INCLUDE SEPARATION OF L/E CAP FROM SPAR FOR FURTHER INSP ON ALL FLAPS OF THIS DESIGN.
